Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Diabetes, have big painful pimples on face, eyelids, thumb. No improvement with Lynx. Other effective remedies?

I am a diabetic patient suffering from the year 1992 onwards. Last from 2 -3 years in this only summer I am getting a very big pimples on my face and eye lids and today on left hand thumb . Pimples are very very painfull. I am taking Tab. Lynx 500 daily twice, but still no result. Apart that Insulin Insuman 25/75 40+40 Units daily twice and Tab. Mithyle Cobol daily once. Can you pl advice how to get rid of these painful pimples
Asked On : Fri, 18 May 2012
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear user..,
Thanks for choosing HCM.,
Diabetes with long duration..will exaggerate .,
the condition..because of high cellular glucose..,
So first control the blood glucose .,then only think of..,
other parameters..,
Tab Isotretinoin ...Retinoids 20 mg will give good result..,

Answered: Sat, 30 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor